# SDR TSAA9953041

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 939
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE AT BS 939 STR 27L, POSSIBLE CORROSION UNDER SKIN.  REMOVED, CLEANED, AND TREATED PER SRM 51-10-6.  INSTALLED FUSELAGE STRINGER REPAIR PER SRM 53-10-3 PAGE 10.  TAT:  47,785.0 HOURS.  TAC:  63,219.  (X)
